Jump to content
Hellbutrin

Hormonal IUD birth control and protracted withdrawal

Recommended Posts

Hellbutrin

Hi everyone,

 

I was going through my normal routine this morning of watching recovery videos and reading forums and blogs on antidepressant recovery when I saw a video about a young lady that was going through protracted withdrawal from Lexapro and mentioned that she felt that her hormonal IUD birth control might have been exacerbating her symptoms. I thought back on my experience with birth control and realized that I got the Skyla IUD exactly one month after I started taking Wellbutrin for anxiety. I plan on making an appointment to go and talk to my OBGYN about any possible interactions that the Skyla IUD might have had with the Wellbutrin I was taking. But I also wanted to check in with the SA community to see if anyone else experienced any issues with taking hormonal birth control simultaneously with antidepressant medication. I'm wondering if I should talk to my doctor about having the IUD removed, but I wouldn't want to send my body into even more of a tail spin while I try to regulate my hormones. Any information is appreciated, but I'd like to know if there is any information available about whether or not removal would help with my withdrawal symptoms. I looked up the possible side effects of Skyla and one of the primary side effects is depression, so I'm wondering if the hormones could be contributing to my feelings of depression, depersonalization, and brain fog. 

Share this post


Link to post
Share on other sites
Raye

Hi,

 

Im a little late, but I wanted to say, it is entirely possible that it could interact somehow. I found some things that interact with my medication that I was surprised with. Now, I don’t think off the top of my head that hormones from that would actually interact though, because they are just hormones, however I have heard of odd side effects of those and it is possible. I would look up each hormone that it has, and see if there is an interaction..or maybe try not having it and see if you feel any different for a while. best of luck to you. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.